Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 39176, 8 pages
http://dx.doi.org/10.1155/2007/39176
Research Article

On Bloch-Type Functions with Hadamard Gaps

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 2 May 2007; Accepted 20 August 2007

Academic Editor: Simeon Reich

Copyright © 2007 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Clahane and S. Stević, “Norm equivalence and composition operators between Bloch/Lipschitz spaces of the ball,” Journal of Inequalities and Applications, vol. 2006, Article ID 61018, p. 11, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Li, “Fractional derivatives of Bloch-type functions,” Siberian Mathematical Journal, vol. 46, no. 2, pp. 394–402, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Nowak, “Bloch space on the unit ball of n,” Annales Academiæ Scientiarium Fennicæ, vol. 23, no. 2, pp. 461–473, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Nowak, “Bloch space and Möbius invariant Besov spaces on the unit ball of n,” Complex Variables, Theory and Application, vol. 44, no. 1, pp. 1–12, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. H. Ouyang, W. S. Yang, and R. H. Zhao, “Characterizations of Bergman spaces and Bloch space in the unit ball of n,” Transactions of the American Mathematical Society, vol. 347, no. 11, pp. 4301–4313, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. M. Timoney, “Bloch functions in several complex variables. I,” The Bulletin of the London Mathematical Society, vol. 12, no. 4, pp. 241–267, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Yamashita, “Gap series and α-Bloch functions,” Yokohama Mathematical Journal, vol. 28, no. 1-2, pp. 31–36, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. S. Choa, “Some properties of analytic functions on the unit ball with Hadamard gaps,” Complex Variables, Theory and Application, vol. 29, no. 3, pp. 277–285, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Miao, “A property of analytic functions with Hadamard gaps,” Bulletin of the Australian Mathematical Society, vol. 45, no. 1, pp. 105–112, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Mateljević and M. Pavlović, “Lp-behavior of power series with positive coefficients and Hardy spaces,” Proceedings of the American Mathematical Society, vol. 87, no. 2, pp. 309–316, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Zygmund, Trigonometric Series. Vol. I, Cambridge University Press, New York, NY, USA, 2nd edition, 1959. View at Zentralblatt MATH · View at MathSciNet
  12. S. Stević, “A generalization of a result of Choa on analytic functions with Hadamard gaps,” Journal of the Korean Mathematical Society, vol. 43, no. 3, pp. 579–591, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Girela and J. A. Peláez, “Integral means of analytic functions,” Ann. Acad. Sci. Fenn., vol. 29, pp. 459–469, 2004. View at Google Scholar